# SDR USAA960378

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 328
- Part time: 34,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK EXTERIOR SKIN AND BEAR STRAP BS 328 WL 210 RIGHT SIDE LOWER AFT CORNER OF DOOR CUTOUT.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3 FIG 26.  (M)
